MathSciNet Relay Station
MathSciNet bibliographic data
MR518225 (80a:10036) 10C07 (12A45)
Orde, H. L. S. On Dirichlet's class number formula. J. London Math. Soc. (2) 18 (1978), no. 3, 409–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement